I was taking sometimes 15 to 20 percocets/vicoden a day. I have been having these neurontin in my droor forever, might just take 1or 2 with the vic/perc, or just when I didnt have any percocest/vic which wasn't very long, It was hard to go a day with out, I couldn't even get motivated until i pop a pill, I am working on my sobriety now it has only been 24 hours which is good for me. I am taking clonidine for withdrawls, and taking my neorotin only at night because 300mg's is strong. I have to take it around 4or 5 in the morning if i have to be at work at 10am becuase i will feel tired and high, the 1 pill will last the whole day. I have tried this before and I remember the first week being hard as hell, I couldnt even get out of bed, couldn't do anything, not even eat. No motivation whats soever. Luckily I don't have to work right now, cause i would be calling in, I am looking for a job, and hope no-one calls me this week to work, cause i wont be able to make it. Overall I am a strong person and I know this is it, i have a lot of confidence this time i been praying to god to take this feeling away. I have to much going for myself to be strung out on opiates.
I am so glad that you have reach a point of your life when you understand that you need to be clean and clear of all drugs. You seem to be doing everything correctly. There are a few more things I might recommend. You can try asking a physician to prescribe you some Requip for restless legs; I always recommend Neurontin for overall distress and Clonidine for blood pressure and general anxiety control, Also, maybe get some over the counter Valerian for sleep and sedation and chelated magnesium for muscle relaxation. But, seriously, you must be completely committed to the goal of quitting. I have written a blog that has rather detailed information about options for detox. If you click on my name and then click on blogs you will see one under that heading. Take a minute to read it. I hope you will find it helpful. The main thing of course is the decision that you make and making it a priority in your life, because that will determine what your life will actually be and mean in the end. I don't want to sound preachy but it is not a decision you make one day, it is a decision you will make every day for the rest of your life. When you take opiates for a long time like you have, your body's physiology has been altered. Your central nervous system has created a multitude of opioid receptors that all are screaming for endorphins (opiates) to fill them, but your body has now forgotten how to make them by itself. It will take time - two to four weeks at least, for your receptors to down-regulate (for the brain begin to heal) and to start making its own endorphins. Brain heals pretty slowly, so it may take you as long as a couple of months to get rid of feelings of sluggishness, restlessness and depression. The best thing you can do is take good care of yourself, eat healthy food, stay hydrated, keep active and busy. Stay away from sugar, soda, and simple carbs. Do not consume caffeine at least 6 hours prior to bedtime. You may need to consider talking to a doctor about getting a prescription of an SSRI or another antidepressant that work for you. Take a look at my blogs about options for detox and recovery. My best wishes to you in your recovery.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.